# SDR A6WA200640267

- Difficulty date: June 26, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DISPOSITION FOR THE DENTS TO RUDDER SKIN BETWEEN RS 108.25 AND RS 113.98.  MAINTENANCE REPAIRED RUDDER BY CUTTING AWAY DAMAGE AND INSTALLING NON FLUSH DOUBLER IAW CRJ200 SRM 55-40-00.  (M)
